# SDR MASA2013081575312

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 23,471 hours, 19,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOD LIGHT INOPERATIVE.  REPLACED LAMP.
